Home » Frequently asked Questions on Health » What are the side effects of these drugs?

What are the side effects of these drugs?

Q: I am 44 years old and have been on the combined contraceptive pill (Yasmin for three months then Microgynon 20 since) for 6 months now. Prior to this I had Depo shots that did not suit me. Finished last active pill on 16th June and my break period started on 19th June and lasted about 4 days and was fairly light. Since starting my new pack of pills I have suffered from bloated abdomen, lower abdominal pain, aching legs and swollen ankles, sore breasts and some nausea. I last had sex on 10th June and the home pregnancy test was negative so I assume and hope I am not pregnant. Just wondering if someone could tell me if the problems I am having could be pill related or something else.

A:Both the oral contraceptive pills cause the symptoms described by you such as breast pain, fluid retention, nausea for Yasmin and breast tenderness, abdominal bloating, fluid retention etc. for Microgynon 30. These adverse reactions are quite common.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------